Article citationsMore>>

C. W. Soh and F. M. Mahomed, “Linearization Criteria for a System of Second-Order Ordinary Differential Equations,” International Journal of Non-Linear Mechanics, Vol. 36, No. 36, 2001, pp. 671-677.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.